# SDR SWAA2019050132124

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 16,464 hours, 7,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A2172
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DEFLECTION CONTROL RIB SUPPORT CLIP CRACKED.  R&R CLIP SRM.
